# SDR ASOA2013011002769

- Difficulty date: December 19, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 21,252 hours, 19,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON CENTER AISLE LT SIDE SEAT TRACK AT FS 364.00.  INSTALLED NEW SEAT TRACK  FS 364 TO 394 IAW AMM 53-01-11-400-802.
